,I'm constantly feeling like I have the flu... muscle aches, sweating, not sleeping well. I went to my G.P. for blood work and I do not have the "flu" as my BW came back normal. No fever, but feel like I have one. I'm on 2400 mgs of Gabapantine that my psychiatry MD placed me on as I have anxiety and panic issues and this helps for those problems, I was titrated down on paxil from 30mg day to 15mg to 7.5mg, but after 27 days off this med, I still have the flu problem, no one has an answer for me as to when this is going to stop, does anyone?
3 Jan 2012
You will probably continue the flu like symptoms until the Doctor puts you on another drug like wellbutrin. I've read the problems can last a year or so. Just telling you the truth ok. Bug your Doctor or see another. It's what they don't tell you that should make all of us mad.
3 Dec 2010
Well I've been prescribed Paxil a few times and each of those times I quit cold turkey. I had some symptoms but after a couple months they went away. Since you tapered you shouldn't feel all that bad but everyone reacts to withdrawals differently. I would give it a couple weeks and if you don't improve go to see a doctor and tell them your not messing around, you want to know what the hell is wrong with you and they had better figure it out. Sometimes you have to hassle these quacks to get them to take you seriously. I one time had this horrible virus of some kind and it lasted for 16 days. I went to the Emergency room for it and the damn doctor told me I had to the Flu. Well he was wrong and the virus didn't go away for a long time. What kind of Flu lasts 16 days? If it has been 27 days I don't think it could be a Flu. I would give it a little more time and definitley go back especially if it is affecting your life
- Paxil Information for Consumers
- Paxil Information for Healthcare Professionals (includes dosage details)
- Side Effects of Paxil (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I will be seeing my doctor next month, and plan on discussing my options with her. I want to clear my system, the thought of being addicted forever ...
1 answer • 3 Feb 2010
I have read scary information online about Paxil withdrawal and seratonin syndrome. Is this a possibility?
1 answer • 28 Oct 2010
I have been taking Paxil for over a year now and have slowly dropped down to the lowest dose to get off it. Now that I have stopped the withdrawals ...
1 answer • 31 Jul 2013
After 6-week therapy after hip replacement surgery, told to stop taking Eliquis and have had two nights of nerve problems, agitation, restless legs ...
2 answers • 24 Dec 2015